# SDR ASAA2023070743936

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGH NEAR L1 DOOR IS INOP. GROUNDED - YES. PERFORMED GOOD EMERGENCY LIGHTS OPS CHECK IAW B737 AMM 33-51-00-720-801. NO DEFECT NOTED.
